MENU

You are here

Publications

Export 1506 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
V
Zagatti S. On viscosity solutions of Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 361 (2009) 41-59 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3420
Coclite GM, Risebro NH. Viscosity solutions of Hamilton-Jacobi equations with discontinuous coefficients. J. Hyperbolic Differ. Equ. 4 (2007) 771-795 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2907
Racca S. A Viscosity-driven crack evolution. Advances in Calculus of Variations 5 (2012) 433-483 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5130
Crismale V, Lazzaroni G. Viscous approximation of quasistatic evolutions for a coupled elastoplastic-damage model. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:17. Available from: https://doi.org/10.1007/s00526-015-0947-6
Agrachev AA, Barilari D, Paoli E. Volume geodesic distortion and Ricci curvature for Hamiltonian dynamics. arXiv preprint arXiv:1602.08745. 2016 .
Paoli E. Volume variation and heat kernel for affine control problems. 2015 .
Bonelli G, Sciarappa A, Tanzini A, Vasko P. Vortex Partition Functions, Wall Crossing and Equivariant Gromov–Witten Invariants. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34652
W
Bertola M, Gouthier D. Warped products with special Riemannian curvature. Bol. Soc. Brasil. Mat. (N.S.). 2001 ;32:45–62.
Dal Maso G, Lucardesi I. The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness, and continuous dependence on the data.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34629
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Tasso E. Weak formulation of elastodynamics in domains with growing cracks. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35328
Carlotto A, Malchiodi A. Weighted barycentric sets and singular Liouville equations on compact surfaces. Journal of Functional Analysis 262 (2012) 409-450 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5218
Chen P, Quarteroni A, Rozza G. A weighted empirical interpolation method: A priori convergence analysis and applications. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35021
Balogh F, Krauczi É. Weighted quantile correlation test for the logistic family. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35025
Chen P, Quarteroni A, Rozza G. A weighted reduced basis method for elliptic partial differential equations with random input data. SIAM Journal on Numerical Analysis. 2013 ;51:3163–3185.
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
Danchin R, Fanelli F. The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. Journal de Mathématiques Pures et Appliquées [Internet]. 2011 ;96:253 - 278. Available from: http://www.sciencedirect.com/science/article/pii/S0021782411000511
Bressan A, Crasta G, Piccoli B. Well-posedness of the Cauchy problem for n x n systems of conservation laws. American Mathematical Society; 2000. Available from: http://hdl.handle.net/1963/3495
Mola A, Heltai L, DeSimone A. Wet and Dry Transom Stern Treatment for Unsteady and Nonlinear Potential Flow Model for Naval Hydrodynamics Simulations. Journal of Ship Research. 2017 ;61:1–14.
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253
Tilli P, Zucco D. Where best to place a Dirichlet condition in an anisotropic membrane?. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7481
Bonelli G, Maruyoshi K, Tanzini A. Wild quiver gauge theories. JHEP 02(2012)031 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5184
Dell'Antonio G. Workshop on point interactions, Trieste, 21-23 December 1992. [Internet]. 1993 . Available from: http://hdl.handle.net/1963/71

Pages

Sign in